# SDR CALA2014072191486

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 91,460 hours, 14,470 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Clogged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS CARGO DETECTION AIR STATUS MSG DURING CLIMB.  FOUND AFT FAN 2 EXHAUST CLOGGED.  REMOVED BLOCKAGE FOUND INTERMITTENT RELAY K331.  REPLACED IAW AMM 26.16.21 & FWD FAN 1.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
